# SDR MALA040941

- Difficulty date: December 7, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 3301-51, S/N 2088 FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY UNIT P/N 3301-31 UNIT PASSES CMM CHECKS, RETURNED TO SERVICE 12/9/04.
